# SDR PNSA961102

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC746B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Pad Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE.  RETURNED TO GATE, PURGED WATER FROM DOOR SEAL.  OPS CK OK.
